# SDR AALA20120918005

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 9,600 hours, 3,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHT AT LEFT FORWARD OVERWING EXIT WILL NOT REMAIN ON 15 MINUTES DURING TEST.  PERFORMED BATTERY CHARGING PROCEDURE.  OPS CHECK NORMAL.
